Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 43, NWS San Francisco Bay Area, CA

April 4, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 4, 2012, 2:53 AM PDT. It took effect at Apr 4, 2012, 1:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 2:53 AM PDT (09:53 UTC)
In effect from
Apr 4, 2012, 1:00 PM PDT
Expired
Apr 4, 2012, 8:23 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WHUS76 KMTR 040953
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
253 AM PDT WED APR 4 2012

PZZ530-041800-
/O.NEW.KMTR.SC.Y.0043.120404T2000Z-120405T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-041800-
/O.CON.KMTR.RB.Y.0023.000000T0000Z-120404T1300Z/
/O.EXT.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PDT EARLY THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR ROUGH
BAR REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON.

* SEAS ACROSS THE BAR: COMBINED SEAS 8 TO 11 FEET WITH A 
  DOMINANT PERIOD OF 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-041800-
/O.EXT.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-041800-
/O.EXT.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-041800-
/O.EXT.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-041800-
/O.EXT.KMTR.SC.Y.0042.120404T2000Z-120405T0400Z/
MONTEREY BAY-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-041800-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-041800-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
253 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
752 
WHUS76 KMTR 041536
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
836 AM PDT WED APR 4 2012

PZZ570-042345-
/O.CON.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-042345-
/O.CON.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-042345-
/O.CON.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THIS 
  AFTERNOON.

* SEAS ACROSS THE BAR: COMBINED SEAS 8 TO 11 FEET WITH A 
  DOMINANT PERIOD OF 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-042345-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-042345-
/O.CON.KMTR.SC.Y.0042.120404T2000Z-120405T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-042345-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-042345-
/O.CON.KMTR.SC.Y.0043.120404T2000Z-120405T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-042345-
/O.CON.KMTR.SC.Y.0042.120404T2000Z-120405T0400Z/
MONTEREY BAY-
836 AM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
192 
WHUS76 KMTR 042117
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 PM PDT WED APR 4 2012

PZZ570-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KNOTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-050530-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-050400-
/O.CON.KMTR.SC.Y.0043.000000T0000Z-120405T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THROUGH THIS
  EVENING. STRONGEST WINDS NEAR THE GOLDEN GATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-050400-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T0400Z/
MONTEREY BAY-
217 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THROUGH THIS
  EVENING. STRONGEST WINDS OVER THE OUTER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
708 
WHUS76 KMTR 050323
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
823 PM PDT WED APR 4 2012

PZZ530-050430-
/O.CAN.KMTR.SC.Y.0043.000000T0000Z-120405T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ535-051130-
/O.EXT.KMTR.SC.Y.0042.000000T0000Z-120405T1300Z/
MONTEREY BAY-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-051130-
/O.CON.KMTR.SC.Y.0042.000000T0000Z-120405T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
823 PM PDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 10:49 PM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 3, 10:49 PM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1049 PM PDT TUE APR 3 2012

.DISCUSSION...AS OF 8:50 PM PDT TUESDAY...UPPER LEVEL RIDGE
ALLOWED TEMPERATURES TO WARM INTO THE MID TO UPPER 60S TODAY WITH
SOME LOW 70S IN THE INTERIOR. THE RIDGE IS MOVING EAST AS AN UPPER
LEVEL LOW OFF THE BRITISH COLUMBIA COAST MOVES SOUTHEAST. AN ASSOCIATED
COLD FRONT WILL MOVE THROUGH THE DISTRICT TONIGHT. A FEW PLACES IN THE
NORTH BAY HAS PICKED UP NEARLY A TENTH OF AN INCH OF RAIN AND
LIGHT DRIZZLE HAS BEEN REPORTED AS FAR SOUTH AS SFO AND OAK
AIRPORT. SPLIT FLOW OVER THE GREAT BASIN IS STRETCHING THE FRONT
APART RESULTING IN WEAKENING. THEREFORE RAINFALL AMOUNTS ARE
EXPECTED TO BE LIGHT...LESS THAN ONE-QUARTER INCH IN THE WETTEST
NORTH BAY PLACES AND LESS THAN ONE-TENTH OF AN INCH AROUND THE
SFO BAY AREA. NO RAIN IS EXPECTED SOUTH OF THE SFO BAY AREA AND
SANTA CRUZ MOUNTAINS. THIS IS CONSISTENT WITH THE LATEST NAM
FORECAST.

THE UPPER LEVEL LOW WILL SLOWLY MOVE INLAND OVER THE PACIFIC
NORTHWEST WEDNESDAY AND THURSDAY. BECAUSE MOISTURE WITH THE
SYSTEM IS LIMITED ONLY PARTLY CLOUDY SKIES ARE EXPECTED OVER THE
DISTRICT BOTH DAYS WITH TEMPERATURES COOLING OFF SEVERAL DEGREES.

THE NEXT UPPER LEVEL LOW WILL FORM INTO A CUTOFF WELL OFFSHORE
THIS WEEKEND RESULTING IN DRY AND WARMER WEATHER FOR THE AREA.
EVENTUALLY THIS LOW WILL MOVE TOWARDS THE WEST COAST AND LONG
RANGE MODELS HAVE BEEN CONSISTENTLY FORECASTING A CHANCE OF RAIN
FOR THE AREA SOMETIME AROUND THE APRIL 12-14 PERIOD.

&&

.AVIATION...AS OF 10:45 PM PDT TUESDAY...A BAND OF LIGHT RAIN
CONTINUES TO MOVE SOUTH AS A COLD FRONT MOVES THROUGH THE REGION.
STEADY COOLING IS PREDICTED BY THE MODELS OVERNIGHT. DRIER WIND
FLOW WILL RETURN DURING THE DAY WEDNESDAY.

.VICINITY OF KSFO...LIGHT RAIN WILL GRADUALLY END OVERNIGHT. COLD
FRONT WILL CONTINUE TO MOVE EAST OF THE AREA ALLOWING NORTHWEST
WIND FLOW TO SET UP. DRIER CONDITIONS WILL PREVAIL WEDNESDAY.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINAL...LIGHT RAIN WITH IFR PRESENTLY
OBSERVERD AT KMRY. LIGHT RAIN WILL CONTINUE TO IMPACT THE AREA
FOR THE NEXT FEW HOURS. DRIER WEATHER AND VFR CONDITIONS WILL
RETURN ON WEDNESDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: CANEPA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:20 AM PDTFrost AdvisoryMTRMarin, Monterey, Napa, Sonoma24 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.